Now it's official. E causes brain damage.


[ Follow Ups ] [ Post Followup ] [ Back to Board ]

Posted by Lone Deranger November 04, 1998 at 13:52:27:

In Reply to: extasy question posted by noanoa on October 30, 1998 at 15:34:01:

Now it's official. E causes brain damage.
It was even mentioned in "Anashim" Magazine this week (3/11/98, last page, "Bracha Golseshet").

There's nothing really new here, except for the fact that this time it was actually tested on humans.
We all know that people who use E heavily (once a week IS considered heavily) find out they need more pills (2, 3, etc.) in order to get high, and also they become IRREVESIBLY DEPRESSIVE (and I've seen stuff - believe me).
You can even read about it on this site at
http://legalize.org.il/rashut/drugtab.htm
http://legalize.org.il/rashut/e.htm

The thing is that ministries of health around the world never authorize research on humans. This research is also not 100% "kosher":
They didn't take people and give them MDMA (they weren't allowed), they only took 14 people (quite a small number) that SAID they used to take lots of E pills. Now "E pills" could be anything from MDMA to rat poison. There's a lot of junk out there (and this is the MOST IMPORTANT reason not to take E).

Now that I said everything AGAINST the credibility of the experiment, it's still reasonable that if MDMA does something to monkeys, and [questionable] E pills do the same to people, it's probably true that MDMA is causing this.

So this is it, then:
If you use a lot of E (once a week IS a lot) - it stops affecting you and you become IRREVERSIBLY DEPRESSIVE.

It's your choice whether to use E at all, but at least be wise if you choose to use them. So don't pop Es as if they were peanuts.


Follow Ups:



Post a Followup

Name:
E-Mail (optional):
Subject:

Message:


[ Follow Ups ] [ Post Followup ] [ Back to Board ]